# SDR MWEA990004

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 3920460501
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND TAILCONE DEPLOY TENSION LOW.  MAINTENANCE LUBRICATED AND ADJUSTED LATCHES.  (X)
